MathSciNet Relay Station
MathSciNet bibliographic data
MR2566501 (2010k:45003) 45C05 (34B10)
Lan, K. Q. Eigenvalues of semi-positone Hammerstein integral equations and applications to boundary value problems. Nonlinear Anal. 71 (2009), no. 12, 5979–5993.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement